JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 121
On Chebyshev Type Inequalities Involving Functions Whose Derivatives Belong to $L_p$ Spaces via Isotonic Functionals

    Authors: Ioan Gavrea,  
    Keywords: Chebyshev inequality, Isotonic linear functionals.  
    Date Received: 06/02/06  
    Date Accepted: 01/04/06  
    Subject Codes:


    Editors: Baburao G. Pachpatte,  

In this paper we establish new Chebyshev type inequalities via linear functionals.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login